MathSciNet Relay Station
MathSciNet bibliographic data
MR245497 (39 #6805) 06.85 (15.00)
DeMarr, R. E. Convergence of a sequence of powers. Proc. Amer. Math. Soc. 23 1969 401–403.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement